# SDR FDEA201611194119

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 25,101 hours, 13,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 25,101 hours, 13,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT IS CORRODED BETWEEN FR 14A AND 14B STA Y0. REMOVED, FABRICATED AND REPLACED MAIN CABIN FLOOR SUPPORT BETWEEN FR 14A AND 14B STA Y0 PER SRM 51-40-44 AND EA 6-5313-T0329719.
